Galactic dynamos supported by magnetic helicity fluxes

  1. Lookup NU author(s)
  2. Professor Anvar Shukurov
  3. Kumanan Subramaniam
Author(s)Sur S, Shukurov A, Subramanian K
Publication type Article
JournalMonthly Notices of the Royal Astronomical Society
Year2007
Volume377
Issue2
Pages874-882
ISSN (print)0035-8711
ISSN (electronic)1365-2966
Full text is available for this publication:
PublisherWiley-Blackwell
URLhttp://dx.doi.org/10.1111/j.1365-2966.2007.11662.x
DOI10.1111/j.1365-2966.2007.11662.x
Actions    Link to this publication
Share